# SDR DXTA2025080404428

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 10,749 hours, 6,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANGS UP WHEN OPENING.   FACING DOOR FROM OUTSIDE, RT STRUT HAS FLUID COMING OUT OF TOP FITTING, DRIPPING ON RT SIDE OF MAIN CABIN DOOR.   PERFORMED GENERAL VISUAL INSPECTS OF INBD & OTBD AREA OF PAX DOOR & FOUND NEEDS CLEANING & LUBE, CLEANED & LUBED MED AS REQUIRED, IAW  AMM 52Â· 11Â·00.  PERFORMED GENERAL VISUAL INSPECTS OF PAX DOOR BOTH SIDE STRUTS, & FOUND NO LEAK ON  STRUT ASSYS. FOUND JUST OLD GREENIST YELLOW GRIME HARD LIKE A GLUE. CLEANED GRIME. CLEANED AND LUBRICATED THE ATTACHMENT SIDE ON STRUT ASSYS IAW AMM 52-11-00.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF THE PAX DOOR MULTIPLE TIMES FROM OUTSIDE & INSIDE WITH NO DEFECTS IAW  AMM 52-11Â·00, MED OPS CHECKED GOOD.
